# SDR UIEA2024080200772

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 52,452 hours, 9,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND TRACK - SUBSTITUTE WAS CRACK AT M/D STA 1700, LBL 75.( 1. REMOVED AFFECTED FASTERNERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 101 2. REPAIR DAMAGE AREA IAW W/S #40562 (SRM 52-00-52-2R-13 REV 101) 3. INSTALLED FASTERNERS IAW SRM 51-40-02-0G-0 REV 101 AND DWG 65B38251 SHEET 77 REV-, SHEET 32 REV-, SHEET 75 REV- & 144U0802 SHEET 3 REV B. 4. JOB COMPLETED AND CONDITION CHECK NORMAL. )
